As of today, I’ve been on testosterone for 16 months and 3 days.

When I did my #36 injection today, I noted that the needle seemed extraordinarily large. Indeed, I purchased 1 1/2″ sharps on my last supply pick-up instead of 1″ needles. I’ll keep the larger ones around but I think I’ll go buy some one inchers as they are less intimidating.

I haven’t shaved at all this month and I’m looking a little “bushy,” as one friend put it. It’s probably not very stylish, but I’m having fun finally being able to grow something, so it stays. Curiously, my GF loves it! (I don’t think either of us expected this.)

I’m getting hairier all the time! It’s an effect of T that I was academically aware of, but I’d never visualized what I’d look like with a furry belly and thighs. I like it, a lot. Related to this, I’ve come to the realization that a lot of what I call “acne” is actually ingrown hair.

I was very active in July and managed to get some muscle tone back, swapping some fat weight for muscle weight. I’m hovering at 145 lbs, and could lose another 5 lbs of body fat.

I “pass” everywhere now, except… with people I know! About 1/4 my friends and associates still use female pronouns with me. Another 1/4 either don’t recognize me or pretend not to see me. The rest avoid pronouns completely, slip and apologize (they’re trying) or have no issues (these are my fav peeps!) Maybe one day we’ll all be on the same page about who I am (!)

Without further ado…

Advertisements